# SDR UALA2009101903254

- Difficulty date: October 18, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 35,333 hours, 9,408 cycles
- Engine: Pwa PW4052
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC45FT18C31P
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FUEL QUANTITY CONNECTOR M1944 BADLY CORRODED AT BACKSHELL.  REMOVED AND REPLACED M1944 FQIS CONNECTOR BACKSHELL PER MFG CINCH SB CN1156-28-02.  LOOP RESISTANCE CHECKS GOOD PER MM 20-55-54 AND FUEL QTY BITE CHECK GOOD.
